# SDR AALA202302069101

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N323SG
- Make and model: Boeing 737823
- Aircraft serial: 44474
- Aircraft time: 6,236 hours, 2,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Detached
- Location: Zone 200 -
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING HOUSING DETACHED FROM SEAT 21A. REMOVED AND REPLACED SEAT 21A ESCAPE PATH LIGHT CLOSEOUT
